Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Polynomial approximation for a class of physical random variables

Authors: A. De Santis, A. Gandolfi, A. Germani and P. Tardelli
Journal: Proc. Amer. Math. Soc. 120 (1994), 261-266
MSC: Primary 60B12; Secondary 28C20, 46G12, 47N30
MathSciNet review: 1164142
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In white noise theory on Hilbert spaces, it is known that maps which are uniformly continuous around the origin in the S-topology constitute an important class of "physical" random variables. We prove that random variables having such a continuity property can be approximated in the gaussian measure by polynomial random variables. The proof relies on representing functions which are uniformly S-continuous around the origin as the composition of a continuous map with a Hilbert-Schmidt operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B12, 28C20, 46G12, 47N30

Retrieve articles in all journals with MSC: 60B12, 28C20, 46G12, 47N30

Additional Information

PII: S 0002-9939(1994)1164142-5
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia